Hey Momto3.. Click on this link...
I think you will find some interesting info there.. then print that page out and take it to your doctor.. everything you are experiencing are known side effects of plaquenil...
Here is a quote from the link above... "Skin rashes sometimes occur; pigmentary changes in skin and mucous membranes, bleaching of hair, and alopecia have also been reported. These usually resolve readily upon cessation of therapy. Isolated cases of exfoliative dermatitis have been reported."
So the stuff with your skin and hairloss has been reported... And it says on that page also that it can cause skin irritation, to not take it if your have Psoriasis (I don't know if you do or not) 'cause it will exacerbate the plaques... and it mentions something about acne and nose sores too... hhmmm
At least you're not losing your mind... Just your hair.. hang in there and keep us posted...
Moderator of Arthritis/Epilepsy Forums
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds - Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea